Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 50, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 11, 2007, 8:00 PM EDT for Hillsborough County, New Hampshire. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2007, 8:00 PM EDT (00:00 UTC)
- Expired
- Jun 11, 2007, 8:36 PM EDT
- In force
- 36 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Counties, with a storm outline in the text
County Hillsborough County, NH
The radar
The Boston radar (KBOX), 112 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 8:20 PM EDT | HAIL 0.75 | New Ipswich, NH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 0.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 279 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1068 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBOX 120000
SVRBOX
NHC011-120045-
/O.NEW.KBOX.SV.W.0050.070612T0000Z-070612T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
800 PM EDT MON JUN 11 2007
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HILLSBOROUGH COUNTY IN SOUTHERN NEW HAMPSHIRE...
* UNTIL 845 PM EDT
* AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LYNDEBOROUGH...OR ABOUT 15 MILES NORTHEAST OF JAFFREY...AND MOVING
SOUTHWEST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TEMPLE BY 820 PM EDT...
GREENVILLE BY 825 PM EDT...
SHARON BY 830 PM EDT...
NEW IPSWICH BY 835 PM EDT...
LAT...LON 4296 7176 4293 7171 4277 7179 4272 7181
4270 7183 4271 7193 4276 7193 4279 7196
4283 7196
$$
NOCERA1 follow-up statement
000
WWUS51 KBOX 120036
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
835 PM EDT MON JUN 11 2007
NHC011-120045-
/O.CAN.KBOX.SV.W.0050.000000T0000Z-070612T0045Z/
HILLSBOROUGH NH-
835 PM EDT MON JUN 11 2007
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HILLSBOROUGH COUNTY IS
CANCELLED...
THE STORM HAS MOVED OUT OF HILLSBOROUGH COUNTY...THEREFORE THE
WARNING HAS BEEN CANNCELLED.
LAT...LON 4296 7176 4293 7171 4277 7179 4272 7181
4270 7183 4271 7193 4276 7193 4279 7196
4283 7196
$$
MLE/FNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 4:33 PM EDT, 3 hours 27 minutes earlier.
Area forecast discussion, Jun 11, 4:33 PM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
433 PM EDT MON JUN 11 2007
.SYNOPSIS...
LOW PRESSURE 350 MILES ESE OF CAPE COD WILL KEEP A PERSISTENT OCCASIONALLY
DAMP NE FLOW OVER SOUTHERN NEW ENGLAND INTO WED NIGHT. WEAK HIGH
PRESSURE WILL BUILD OVER NEW ENGLAND THURSDAY THROUGH SATURDAY WITH A
TREND TOWARD WARMER WEATHER. A COLD FRONT WILL SWEEP SOUTH ACROSS
SOUTHERN NEW ENGLAND SUNDAY. WEAK HIGH PRESSURE THEN BUILDS IN ON MONDAY.
&&
.NEAR TERM /UNTIL 10 PM THIS EVENING/...
TSTMS OCCURRING WITH SMALL CORES 65 DBZ ABV THE FRZG LVL OF ABOUT 11.5
PROB RESULTING IN SML HAIL VCNTY CEF ARD 1920Z PER RADAR OPR MLE.
THIS IS IN BEST FGEN REGION ALONG WITH BEST MUCAPE AND INSTABILITY.
INVERTED V SOUNDING TO ALLOW FOR CONTD GUST 25 KTS NR HEAVIEST
SHWRS. MODELS INDICATE MARGINAL INSTABILITY IN THE INTERIOR SO WE
CONTINUED CHANCE TSTMS. 500 TEMPS AROUND -13 SO ANY TSTMS COULD
PRODUCE SMALL HAIL BUT SEVERE WEATHER NOT ANTICIPATED DUE TO WEAK
WIND FIELD AND MARGINAL INSTABILITY.
CONVECTION DIMINISHES RAPIDLY AROUND SUNSET.
OTRW SHOWERS ON THE PERIPHERY OF NEARLY STNRY LOW PRES ABOUT 350 MI
ESE OF ACK AND PER RADAR..HANDLED IN THE ZONES.
SRF FCST WAS CHECKD AT 1045 AM AND 2 PM W MDT RISK FOR OUTER CAPE
COD STILL POSSIBLY ENDING UP A LOW RISK. THIS FCST IS PARTLY BASED ON
THE MODELED FCST OF INCREASING ELY SWELL JUST BEGINNING TO REACH THE
OUTER WATERS. ITS A MARGINAL MDT RISK AT WORST BUT IF SWELLS BUILD
ANOTHER FOOT OR TWO...THEN THE CURRENT LOW RISK WOULD BE A MDT. ALL
OTHER FACTORS ARE NULL FOR NOW. SWELL IS VERY SLOWLY BUILDING AT
44008.
&&
.SHORT TERM /10 PM THIS EVENING THROUGH 6 PM TUESDAY/...
THERE IS NOT MUCH FOCUS FOR PRECIP OVERNIGHT WITH PRIMARY REGION PROB E
MASS COAST ASSTD WITH ONSHORE FLOW AND SHIELD OF DEEPER MOISTURE
ASSTD WITH OFFSHORE NRLY STATIONARY CIRCULATION.
ABUNDANT LOW LEVEL MOISTURE SPREADING INLAND WILL RESULT IN LOW
CLOUDS IN EASTERN ZONES WITH AREAS OF FOG AND DRIZZLE LIKELY LATE BOS
TO PYM TO CAPE/ISLANDS.
GFS MOS GUIDANCE TEMPS.
STACKED LOW EAST OF THE BENCHMARK WILL MAINTAIN NE FLOW ACROSS SNE
ON TUESDAY WITH LOTS OF CLOUDS....ESPECIALLY EASTERN ZONES. WEAK
LOW LEVEL JET DEVELOPS NEAR THE COAST WHICH SHOULD BRING BREEZY CONDITIONS
TO SE COASTAL MA AND CAPE/ISLANDS. WE WILL CONTINUE WITH LOW CHANCE
POPS FOR TUE ALTHOUGH THERE IS NOT MUCH FORCING FOR ORGANIZED PRECIP.
MARGINAL INSTABILITY DEVELOPS AGAIN IN THE INTERIOR SO WE MENTIONED
CHANCE TSTMS WEST FRINGE. TEMPS TUE SHOULD BE SIMILAR TO MON...RANGING FROM
UPPER 60S EAST COASTAL MA TO LOWER 80S CT VALLEY.
BL RH OF GFS/NAM UTILIZED FOR THE LOW CLOUDS/FOG...BASICALLY BACKS
WWD TO ORH AREA ARD 06Z THEN SLIDES S FOR A BIT ARD 12Z BEFORE
HEADING BACK W TUE AFTN.
CONCERN FOR HIGH SURF ADVY CAPE COD TUE AFTN BUT LOW PRO AT THIS TIME
FOR 7 FOOTERS.
ALSO CONCERN FOR SPLASHOVER AT HIGH TIDE BUT THATS MORE OF A POSSIBLE PBLM
TUE NIGHT?
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
WEDNESDAY THROUGH SATURDAY LOOKS GENERALLY DRY. MAIN UNCERTAINTY
WOULD BE IN THE INTERIOR. WHILE MOST STABILITY INDICES BECOME
UNFAVORABLE FOR CONVECTION WEDNESDAY...THE TQ INDEX CLIMBS TO AROUND
16 IN THE WEST AND THE CENTRAL HILLS. SO CONVECTION IS NOT ENTIRELY
OUT OF THE QUESTION. WE WILL GO WITH 25-30 PERCENT CHANCE POPS IN
THE INTERIOR WEDNESDAY AFTERNOON. THE ATMOSPHERE SHOULD THEN
STABILIZE IN THE EVENING.
A LIGHT TO EASTERLY FLOW THURSDAY AND FRIDAY WITH TEMPS ALOFT
6-8C...SO MAXIMUM HEATING POTENTIAL SHOULD BE IN THE 70S WITH COOLER
TEMPS EXPECTED NEAR THE EASTERN COAST. THE HIGH SHIFTS SOUTH FRIDAY
NIGHT SETTING UP A SOUTHWEST FLOW SATURDAY AND WITH TEMPS ALOFT
10-12C WHICH WOULD SUPPORT MAX VALUES IN THE UPPER 70S AND LOWER 80.
THE BLOCKY UPPER PATTERN BREAKS DOWN A LITTLE SATURDAY NIGHT AND
SUNDAY AS LOW PRESSURE FROM THE PLAINS CLIMBS NORTH OF THE GREAT
LAKES TO HUDSON BAY AND THEN SWINGS A COLD FRONT SOUTH INTO NEW
ENGLAND. CLOUDS AHEAD OF THIS FRONT SHOULD INCREASE SATURDAY NIGHT.
WHILE MOST OF THE DYNAMICAL SUPPORT REMAINS IN NORTHERN
QUEBEC...A 57 KNOT NORTHEAST JET IS FORECAST OVER THE MID ATLANTIC
SUNDAY WITH NEW ENGLAND IN THE RIGHT ENTRANCE REGION. SO CHANCE POPS
ARE REASONABLE SUNDAY WITH THE COLD FROPA. TEMPS ALOFT ARE AROUND 14C
WHICH WOULD SUPPORT LOW TO MID 80S WITH SUFFICIENT SUN.
HIGH PRESSURE THEN BUILDS IN FOR MONDAY BUT THE AIRMASS IS ABOUT THE
SAME AS THE PRE-FRONTAL AIRMASS WITH TEMPS ALOFT 14C.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
PLS SEE TAFS FOR DETAILS.
VFR INTERIOR XCPT IN PATCH OF SMALL TSTMS MOVING SWWD OUT OF CT RVR
VALLEY WHICH SHOULD DIMINISH OR PUSH W OF OUR AREA ARD SUNSET.
IFR CONDS IN ST DEVELOPING MIST-DRIZZLE SHOULD BE REFORMING ACK AND HYA
BY 00Z AND SPREAD STEADILY W PER THE NAM AND GFS BL RH OF 97 PCT.
BASICALLY IT RECEDES BRIEFLY S ARD 12Z TUE THEN REDEVELOPS WNW DURING
MIDDAY INTO BOS AND BACK TO ORH BY 00Z WED.
SCATTERED SHOWERS OFFSHORE SPREADING ONTO THE CAPE NOW AND LATER
TONIGHT REMAINDER E MA COAST.
NE WINDS MAY GUST TO 25 KTS HYA/KACK AND BOS AS LOW LEVEL NE FLOW
INCREASES.
OUTLOOK TUE NIGHT THROUGH SATURDAY...LINGERING INSTABILITY INLAND MAY
CAUSE A FEW SHOWERS ACROSS MHT-ORH-BAF-BDL WEDNESDAY AFTERNOON. LOW
PRESSURE OFFSHORE WILL BRING LOWER CLOUDS AND POSSIBLY SHOWERS TO
THE CAPE AND ISLANDS. OTHERWISE...WEDNESDAY THROUGH FRIDAY LOOK DRY
AND COOL WITH AN EASTERLY FLOW. THE WINDS SHOULD COME AROUND TO
SOUTHWEST ON SATURDAY WITH CONTINUED DRY WEATHER.
&&
.MARINE...
IN THE SHORTER TERM...SCA ISSUED FOR SOME OF THE EASTERN WATERS WHERE
SEAS SLOWLY BUILDING AND GUSTS OF 20-27 KTS. SLOWLY WORSENING
CONDITIONS THROUGH TUE EVENING. SCA HAS HIGH PROB VERIFICATION BY TUE
IN WATERS E OF CAPE.
SCA MAY NEED EXPANSION TUE AFTN OR NIGHT FOR WATERS S OF NEW ENGLAND.
INCREASING E/NE SWELL WILL RESULT IN AN INCREASED RISK OF RIP
CURRENTS FOR EAST FACING BEACHES TUESDAY.
IN THE LONGER TERM...
EAST TO NORTHEAST WINDS THROUGH MIDWEEK WITH SPEEDS AT OR GUSTING TO
SMALL CRAFT LEVELS WEDNESDAY-THURSDAY. HIGH PRESSURE THEN BUILDS
OVER THE WATERS AND SHOULD DIMINISH THE WINDS FOR FRIDAY AND
SATURDAY. THE CONSTANT EAST AND NORTHEAST FLOW WILL BUILD A 5 TO 7 FOOT
SWELL WEDNESDAY-THURSDAY. THIS WILL DIMINISH AS THE WINDS LIGHTEN AND
SWITCH TO SOUTHWEST ON FRIDAY AND SATURDAY.
&&
.TIDES/COASTAL FLOODING...
SURGE SLOWLY BUILDING THIS AFTN AT BOS/ACK TO BTWN 0.4 TO 0.7 FT.
ASTRO TIDES ARE COMING UP NOW AND WE WILL HAVE TO WATCH THE 8 FOOT OCEAN
SWELL WELL E OF CAPE COD EVENTUALLY ARRIVING MIDWEEK AND COMBINING WITH
PERSISTENT NE WIND CAUSING A 1 FT SURGE AND POSSIBLE MINOR SPLASHOVER
AT THE TIMES OF HIGH TIDE THE E MASS COAST. BEACH EROSION COULD BECOME
NOTICEABLE ON OUTER CAPE COD TUESDAY AFTN DUE TO THIS LARGE OCEAN LOW
PRESSURE SYSTEM.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 5 AM EDT
WEDNESDAY FOR ANZ250-254.
&&
SYNOPSIS...DRAG/WTB
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...WTB
AVIATION...WTB/DRAG
MARINE...WTB/DRAG
TIDES/COASTAL FLOODING...DRAGHazardous weather outlook, Jun 11, 4:36 PM EDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 436 PM EDT MON JUN 11 2007 CTZ002>004-MAZ002>021-023-024-026-NHZ011-012-015-RIZ001>008-122045- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-DUKES MA-NANTUCKET MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 436 PM EDT MON JUN 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING FROM THE EAST SLOPES OF THE BERKSHIRES THROUGH THE CONNECTICUT VALLEY AND CENTRAL HILLS. ANY THUNDERSTORMS THAT FORM MAY CONTAIN SMALL HAIL. SEVERE WEATHER IS NOT EXPECTED...BUT ANY THUNDERSTORM CARRIES A RISK OF LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN TUESDAY AFTERNOON IN THE INTERIOR. ANY THUNDERSTORMS THAT FORM MAY CONTAIN SMALL HAIL. SEVERE WEATHER IS NOT EXPECTED...BUT ANY THUNDERSTORM CARRIES A RISK OF LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-MAZ022-122045- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-BARNSTABLE MA- 436 PM EDT MON JUN 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT INCREASING EAST SWELL TONIGHT MAY BRING A MODERATE RISK OF RIP CURRENTS ON EAST FACING BEACHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN INCREASED RISK OF RIP CURRENTS WILL CONTINUE TUESDAY AND WEDNESDAY ON EAST FACING BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WTB
In the hours before
Special weather statement, Jun 11, 6:26 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 626 PM EDT MON JUN 11 2007 MAZ004-112315- NORTHERN WORCESTER MA- 626 PM EDT MON JUN 11 2007 AT 620 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND HAIL UP TO THE SIZE OF DIMES 2 MILES NORTHEAST OF PETERSHAM...OR ABOUT 19 MILES WEST OF FITCHBURG...MOVING SOUTHWEST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR...6 MILES NORTHWEST OF HARDWICK BY 650 PM EDT. AS ALWAYS...LIGHTNING WILL ACCOMPANY THIS THUNDERSTORM.
Special weather statement, Jun 11, 6:32 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 632 PM EDT MON JUN 11 2007 MAZ010-112300- EASTERN HAMPSHIRE MA- 632 PM EDT MON JUN 11 2007 AT 628 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 50 MPH AND SMALL HAIL UP TO THE SIZE OF DIMES 4 MILES NORTHEAST OF PELHAM...OR ABOUT 11 MILES EAST OF AMHERST...MOVING SOUTH AT 25 MPH. THE THUNDERSTORM WILL BE NEAR...BELCHERTOWN BY 650 PM EDT...6 MILES EAST OF GRANBY AND 8 MILES EAST OF SOUTH HADLEY BY 700 PM EDT. FREQUENT LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, Jun 11, 7:23 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 723 PM EDT MON JUN 11 2007 CTZ002-003-120000- HARTFORD CT-TOLLAND CT- 723 PM EDT MON JUN 11 2007 AT 719 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 45 MPH AND SMALL HAIL ALONG A LINE EXTENDING FROM 10 MILES NORTH OF SOMERS TO 9 MILES NORTH OF STAFFORD...OR ALONG A LINE EXTENDING FROM 3 MILES EAST OF SPRINGFIELD TO 16 MILES EAST OF SPRINGFIELD...MOVING SOUTHWEST AT 20 MPH. THUNDERSTORMS WILL BE NEAR...STAFFORD BY 740 PM EDT...ENFIELD AND STAFFORD SPRINGS BY 750 PM EDT...ELLINGTON AND TOLLAND BY 800 PM EDT. HEAVY DOWNPOURS AND FREQUENT LIGHTNING SHOULD BE EXPECTED AS WELL. MLE
Special weather statement, Jun 11, 7:43 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 743 PM EDT MON JUN 11 2007 NHZ011-015-120030- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 743 PM EDT MON JUN 11 2007 AT 743 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL 7 MILES NORTH OF WINDSOR IN HILLSBOROUGH COUNTY OF NEW HAMPSHIRE...MOVING SOUTHWEST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR...WINDSOR BY 800 PM EDT...STODDARD BY 810 PM EDT...NELSON AND HARRISVILLE BY 830 PM EDT. NOCERA
Local storm report, Jun 11, 7:48 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
748 PM EDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL NEW SALEM 42.50N 72.33W
06/11/2007 E0.75 INCH FRANKLIN MA LAW ENFORCEMENT
0654 PM HAIL BARRE 42.42N 72.11W
06/11/2007 E0.75 INCH WORCESTER MA TRAINED SPOTTER
LARGE BRANCHES DOWN ALSO
0711 PM TSTM WND DMG BELCHERTOWN 42.27N 72.40W
06/11/2007 HAMPSHIRE MA AMATEUR RADIO
TREES DOWN ALONG WITH A TELEPHONE POLE
0720 PM TSTM WND DMG LUDLOW 42.17N 72.48W
06/11/2007 HAMPDEN MA AMATEUR RADIO
TREES AND POWERLINES DOWN
&&Special weather statement, Jun 11, 7:55 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 755 PM EDT MON JUN 11 2007 NHZ015-120030- WESTERN AND CENTRAL HILLSBOROUGH NH- 755 PM EDT MON JUN 11 2007 AT 755 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL ABOUT 16 MILES NORTHEAST OF JAFFREY NEW HAMPSHIRE...MOVING SOUTHWEST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR...TEMPLE BY 810 PM EDT...NEW IPSWICH AND GREENVILLE BY 820 PM EDT. NOCERA
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.